# SDR ABXA9800808

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 59177177
- Condition: Cracked
- Location: Bs 1117
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE ON AFT FACE OF THE LEFT AFT PYLON BULKHEAD STATION 1117 AT LONGERON 15L CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1, 51-30-2  AND 51-30-5.
